# SDR 96ZZZX3320

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4594S
- Make and model: Cessna TR182
- Aircraft serial: R18201351
- System (JASC): 3252 · Shimmy Damper
- Part: Attach Clamp
- Part number: 22430151
- Condition: Failed
- Location: Shimmy Dampener
- Part time: 2,742 hours
- Component: 2243001203
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHIMMY DAMPENER CLAMP ASSY, PN 2243015-1, ALIGNMENT PIN FAILED AND CAUSED THE SHIMMY DAMPENER TO ROTATE ON THE STRUT HOUSING AND IMPROPERLY ALIGN THE DAMPENER CAUSING THE DAMPENER TO JAM THE LANDING GEAR IN THE UP POSITION.  NOTE:  THE DAMPENER CLAMP LOOKS TO HAVE BEEN REPAIRED AT ONE TIME.
